# SDR CA971118005

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Guide Rod
- Part number: B3475A2
- Condition: Bent
- Location: Prop Assy
- Part time: 4,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  ROD FOUND BENT.  ROD REPLACED.
